MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported significant vertical gas breakthrough with a thinner flap (95 microns) flap with pocket turned off; it happened in multiple areas during the last 1/2 of the cut, no suction loss, surgery was aborted.Doctor states patient is doing ok and is fully recovered.Patient was not prescribed medication (outside of standard of care).Best corrected visual acuity (bscva) pre-operative: 20/20.Best corrected visual acuity (bscva) post-operative: 20/20.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section e1 telephone number, (b)(6).Section h3: our field service engineer (fse) was onsite for a system evaluation.Flap thickness confirmed to be within specifications.Flap quality repair complete.Preventive maintenance complete.No other issue or complaint observations have been made.System conforms to all j&j specifications.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was determined that section h4 device manufacture date in the initial mdr reported, the incorrect date was inadvertently provided.The correct date is 08/09/1999.Therefore, this supplemental report is being submitted to provide the correct data.Additional information: product evaluation was performed for this incident.No malfunction was determined, the device did not function as intended but only required minor adjustments or calibrations.User settings required calibration.Our field service engineer aligned amplifiers.Assessments of manufacturing, service, design, and usage were completed, and the system is performing to specification after the amplifiers were aligned.Reviews of labeling and risk management files were conducted, and no new issues/risks were identified.Johnson & johnson surgical vision will continue to monitor these types of complaints.The reported issue is an anticipated/expected event for the system and does not represent a new risk.Based on the last annual risk management review and ongoing post-market surveillance activities, the probability of occurrence for the reported event remains within the rates established in the product risk management files.A product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key23661450
Report Number3012236936-2025-000313
Device Sequence Number10375157
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown